# SDR FDEA202107231845

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,091 hours, 31,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR WILL NOT ARM. DOOR 1RH GIRT BAR MECHANISM INSPECTION PERFORMED  I.A.W. AMM 52-11-25-5. FLOOR FITTINGS INSPECTED AND  CLEANED. GIRT BAR RIPOSITIONED IN CORRECT POSITION  AND GIRT BAR LEVER CHECKED FOR PROPER OPERATION  SEVERAL TIME, SATISFACTORY. A/C OK FOR SERVICE   R1 DOOR GIRT BAR MECHANISM INSPECTED AND CLEANED PER AMM 52-11-25-5. GIRT BAR REPOSITIONED IN   CORRECT POSITION. ALL TEST OK.
